# SDR UPS01435834

- Difficulty date: May 8, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 2 INCH HOLE CORRODED IN APU PRESS PAN CUTOUT.  *S/D*  TRANSFERRED TO UPS NRC 352493.
